Stability of operator-difference schemes
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 152-187
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a1,
author = {A. A. Samarskii and P. N. Vabishchevich and A. V. Gulin},
title = {Stability of operator-difference schemes},
journal = {Differencialʹnye uravneni\^a},
pages = {152--187},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a1/}
}
A. A. Samarskii; P. N. Vabishchevich; A. V. Gulin. Stability of operator-difference schemes. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 152-187. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a1/